On expressing commutativity by finite Church-Rosser presentations : a note on commutative monoids
RAIRO. Informatique théorique, Volume 18 (1984) no. 1, pp. 47-52.
@article{ITA_1984__18_1_47_0,
     author = {Avenhaus, J\"urgen and Book, Ronald V. and Squier, Craig C.},
     title = {On expressing commutativity by finite {Church-Rosser} presentations : a note on commutative monoids},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {47--52},
     publisher = {EDP-Sciences},
     volume = {18},
     number = {1},
     year = {1984},
     zbl = {0542.20038},
     mrnumber = {750450},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1984__18_1_47_0/}
}
TY  - JOUR
AU  - Avenhaus, Jürgen
AU  - Book, Ronald V.
AU  - Squier, Craig C.
TI  - On expressing commutativity by finite Church-Rosser presentations : a note on commutative monoids
JO  - RAIRO. Informatique théorique
PY  - 1984
DA  - 1984///
SP  - 47
EP  - 52
VL  - 18
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1984__18_1_47_0/
UR  - https://zbmath.org/?q=an%3A0542.20038
UR  - https://www.ams.org/mathscinet-getitem?mr=750450
LA  - en
ID  - ITA_1984__18_1_47_0
ER  - 
%0 Journal Article
%A Avenhaus, Jürgen
%A Book, Ronald V.
%A Squier, Craig C.
%T On expressing commutativity by finite Church-Rosser presentations : a note on commutative monoids
%J RAIRO. Informatique théorique
%D 1984
%P 47-52
%V 18
%N 1
%I EDP-Sciences
%G en
%F ITA_1984__18_1_47_0
Avenhaus, Jürgen; Book, Ronald V.; Squier, Craig C. On expressing commutativity by finite Church-Rosser presentations : a note on commutative monoids. RAIRO. Informatique théorique, Volume 18 (1984) no. 1, pp. 47-52. http://www.numdam.org/item/ITA_1984__18_1_47_0/

1. A. M. Ballantyne and D. S. Lankford, New Decision Algorithms for Finitely Presented Commutative Semigroups, Computation and Mathematics with Applications, Vol. 7, 1981, pp. 159-165. | MR | Zbl

2. R. Book, Decidable Sentences of Church-Rosser Congruences, Theoret. Comput. Sc., Vol. 24, 1983, pp. 301-312. | MR | Zbl

3. Y. Cochet, Church-Rosser Congruences on Free Semigroups, Colloquia Math. Soc. Janos Bolyai, Vol. 20, 1976, pp. 51-60. | MR | Zbl

4. Y. Cochet and M. Nivat, Une generalisation des ensembles de Dyck, Israël J. Math., Vol. 9, 1971, pp. 389-395. | MR | Zbl

5. S. Eilenberg and M. P. Schutzenberger, Rational Sets in Commutative Monoids, J. Algebra, Vol. 13, 1969, pp. 173-191. | MR | Zbl

6. G. Huet, Confluent Reductions: Abstract Properties and Applications to Term Rewriting Systems, J. Assoc. Comput. Mach., Vol. 27, 1980, pp. 797-821. | MR | Zbl

7. C. Ó'Dúnlaing, Finite and Infinite Regular Thue Systems, Ph. D. dissertation, University of California at Santa Barbara, 1981.

8. L. Redei, The Theory of Finitely Generated Commutative Semigroups, Pergamon Press, 1965. | MR | Zbl

9. J. Sakarovitch, Sur les monoides commutatifs, Séminaire d'Informatique Theorique, Institut de Programmation, n° 1, 1978, pp. 78-01.